# SDR 2003F00296

- Difficulty date: May 6, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 601577889
- Condition: Erratic
- Location: Nose Gear
- Part time: 4,230 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKING OFF FROM ORH, THE LANDING GEAR WAS RETRACTED, LANDING GEAR RETRACTED BUT THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  LANDING GEAR WAS EXTENDED AND A SAFE INDICATION WAS PRESENT, 3 GREEN AND NO NOSE GEAR LIGHT.  GEAR REMAINDER OF FLIGHT.  AIRCRAFT LANDED WITOUT FURTHER INCIDENT.  FOUND HARNESS ERRATIC AND IT WAS REPLACED.  OPS CHECK GOOD.  (M)
